# SDR UALA2012091305150

- Difficulty date: September 12, 2012
- Submitted: September 14, 2012
- Operation: Air carrier
- Aircraft: N554UA
- Make and model: Boeing 757222
- Aircraft serial: 26644
- Aircraft time: 71,947 hours, 21,462 cycles
- Engine: Pwa PW2037
- System (JASC): 5240 · Service Doors
- Part: Cam
- Condition: Binding
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN R-1 DOOR UPPER AFT CAM PLATE SHOWS SIGNS OF BINDING DURING THE CLOSING OF THE DOOR.   REMOVED AND REPLACED UPPR AFT LATCH CAM ON THE R1 MED IAW B757 AMM 52-11-37 PO 752923.  FUNTIONAL CHECK ACCOMPLISHED ON CUST CARD 5S5215119 AND B757 AMM 52-11-04.
